Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching from Abililfy to Saphris. ed_uk2010

Posted by SLS on June 5, 2018, at 18:03:44

In reply to Re: Switching from Abililfy to Saphris. SLS, posted by ed_uk2010 on June 5, 2018, at 15:09:45

> >I have begun to taper the dosage of Parnate as of today.
>
> How long do you think it will take Scott?

I am hoping to discontinue Parnate in 10 days. I'll be pushing it. However, I am allowing myself flexibility in the taper period. I don't know what to expect with respect to the severity of depression. I am expecting profound fatigue, though. This is what I've experienced in the past. I'm guessing it is similar to amphetamine withdrawal.

My doctor will let me go with a 7-10 day washout period. Serotonin syndrome is a concern as I prepare to begin Trintellix treatment.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1098631
URL: http://www.dr-bob.org/babble/20180521/msgs/1099079.html